# SDR NWAA09285801

- Difficulty date: January 31, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL EMERGENCY LIGHT BATTERY PACK DEEP CYCLE CHECK BATTERY PACK M 00730 FAILED THE CHECK OUT.  MX REPLACED THE BATTERY PACK AND THE SYS OPERATED NORMALLY AFTER THE BATTERY PCK WAS REPLACED.  (K)
